HRT (weight gain & bloating)

Posted , 45 users are following.

mini_me
1

Is anyone suffering the same, I have recently had my ovearies and tubes removed, because of severe hot sweats etc my doctor perscribed hrt (Elleste Duet). I have gained nearly 2 stone in 3 months and my stomach is constantly bloated, which causes me to feel depressed. Does anyone on this tablet on any type of hrt feeling the same, please help......xx

3 likes, 50 replies

50 Replies

Next
  • cari
    1

    Posted

    hiya yes i am on same and have been for 12 months i have exactly same problem thank goodness its not just me am going to docs this week to either come off it or change how have you dealt with itxx
  • sparky7
    1

    Posted

    Hi

    I;ve now started my 4th box and have gained 3/4 stone. I've never had trouble with my weight my doctor said to give it time to settle down at this rate I'll be 20 st by next Christmas. The day and night flushes have gone but I'm in a size larger feeling crap, but would I rather have 6 flushes an hour with a sweat soaked bed that looks like a scene from a murder when they draw round the body??

    God I'm defo coming back as a man!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!

    • Posted

      Hi sparky thank you for your post how are u getting on ? How long did the doc say it would take to settled down but fir the weight would stop and level out 
  • Posted

    I'm on Kliovance and have gone up two sizes, my boobs are enormous, heavy and tender and I feel utterly fed up.  Always been sensitive about my weight and careful and never changed dress size but now nothing fits.  Am going to doctor soon to change or come off HRT.  Would rather be hot and sweaty than feel anxious and depressed AND FAT!!!!

  • Posted

    I'm on a different one but have had similar problems.  Am weaning myself off as per advice on the internet and taking flaxseed sprinkled on yoghurt and salads and another supplement which I can't remember!  I went to the health food shop and asked for advice and I'm going to see my doctor next week to confirm I'm doing the right thing.  I'd rather sweat than carry this extra weight.  A stone and a half and I can't fit into anything I have.

    xx

  • Posted

    hi Im on Elleste 1mg Ive gained 3 stone in weight but im pretty sure it is from my LEV as im underactive thyroid.  Ive been taking Elle for 2 years and tried to come off it but i ended up with more symtoms than I could handle so rushed back on it.
  • Posted

    Hi I had a full hysterectomy six years ago and I have been on elleste solo 1mg for four years and have put weight on since being on them. I'm now thinking about stopping, hate being bloated and not wanting to buy new clothes because I would have to go into the changing rooms and see my body, looking into looking at the health supplements for the hot flushes I still get them but not as bad since being on these tables. 
  • Posted

    Hi I have only just start taken elleste 2mg two months a go and have put on so much weight my breast size has gone from 36 DD to 38 F I feel so unhappy with my self. Am thinking of coming of them and may be trying a small dose of anti depressives. Am so confused what to do for the best, my sleeping patterns have got better and my moods to but I have always struggled with my weight and no I will so get bigger if I stay on them. I have just had a big promotion in work and want to do my best but am fearful if I come of them the moods will come back and i will start being a cow again. 

    Am am also confused about what was under my moods as over the last two years my mum got very poorly and I know she was going to die and she did last oct. So it plays out in my head was it all about my menopause or grief and I was just having a hard time at that point.

    Nightmare 

  • Posted

    I am also on anti-depressants which I have read is good to be on as it helps with the menopause.  I also read up and now sprinkle flaxseed (ground linseed) over yoghurts and salads plus I am going to start taking Red Clover Oil as that should help too.  Apparently its because the prescribed HRT medicines are synthetic and they cause you to put on weight whereas the herbal ones don't.  I'll give anything a try as I can't cope with this weight gain.  Good luck! xx
  • Posted

    I had my hysterectomy 2 years ago and have also gained weight before I was on Elle I ad just lost 2 stone all back on now. Hot flushes gone can I come off it! Any advice please
  • Posted

    Hi. I'm on hrt was at my doctors only yesterday due to feeling depressed and suffering migranes. Also had the bloating. My go advices I wean myself of them.
  • Posted

    Hi I am 47 at 45 I had a full hysterectomy and went on these I gained 3 stone now I have come off them slowly by myself receding tell dose. Hopefully I can now lose all the weight a couple if hot flushes but that's nothing compared to ending up huge xxx talk to your doctor xxx
  • Posted

    I am 50, not had period for 8 years, but went on Elleste Duet Conti 6 weeks ago for night flushes and severe skin itching. These have both stopped, BUT, I am suffering from bad bouts of anger, daily headaches, massive variance in energy levels, severe constipation and bloating and 10lb weight gain. My stomach is so tender! And to cap it all I have been bleeding for 4 weeks out of the six. Doctor says sick with it, things will settle, but I wonder what people think of possibly swapping brands, or I'm even tempted to give up and suffer the sweats and itching - unless anyone knows how to alleviate the itchy skin?
    • Posted

      I put on 2 stone with themi had hot flushes on it for a year came off last month I would prefer hot flushes then the weight 
  • Posted

    Hi there,

    I am on the same and am in my 2nd year now.... my diet is low fat and I have just done 6 wk no chocolate /biscuits / cake or any sweets and I have not lost anything in weight.  I go to the gym 4 times a week and the only time I am not bloated is if i have 0 in my stomach :-( I am so coming off this HRT now I have read all the comments..xx

     

Join this discussion or start a new one?

New Discussion

Report as inappropriate

Thanks for your help!

We want the forums to be a useful resource for our users but it is important to remember that the forums are not moderated or reviewed by doctors and so you should not rely on opinions or advice given by other users in respect of any healthcare matters. Always speak to your doctor before acting and in cases of emergency seek appropriate medical assistance immediately. Use of the forums is subject to our Terms of Use and Privacy Policy and steps will be taken to remove posts identified as being in breach of those terms.

также читайте www.rezeptfrei-viagra.com

antibioticlistinfo.com

viagra generico in italia